# SDR AALA202105279016

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 1,426 hours, 400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L CYLINDER/ACCUMULATOR DOOR ASSIST PRESSURE LOW 1500 PSI AT 63 DEGREES FAHRENHEIT. SERVICED 4L DOOR ASSIST CYLINDER PER AMM 52-10-00-614-001.
